# SDR DALA2016033002632

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 39,961 hours, 33,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AND TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK.  OPERATION CHECKS GOOD.
